# SDR FDEA202109302434

- Difficulty date: September 30, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N895FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41749
- Aircraft time: 30,924 hours, 5,225 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Part number: 135W19091
- Part serial: 5214816
- Condition: Damaged
- Location: N/A
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 9000 ON DEPARTURE EICAS DOOR AFT  CARGO WITH MASTER CAUTION - ACCOMPLISHED CHECKLIST , JETTISONED 11000 POUNDS OF FUEL AND RETURNED TO  PANC   COMPLIED WITH E.A. G-5270-TO364637 PART 1. DOOR-AFT LWR CARGO CLOSED TARGET   SUPPORT BRACKET  PERMANENT REPAIR OF DEFORMATIN. STEP 6  AFT CARGO DOOR   INDICATION NORMAL REF MM CHAP 52-71-02-2. MEL PLACARD REMOVED.
